MECHANICAL SYSTEMS ON ALMOST PARA/PSEUDO-KAHLER-WEYL MANIFOLDS


Kasap Z., Tekkoyun M.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.10, no.5, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.1142/s0219887813500084
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS

Abstract

The paper aims to introduce Lagrangian and Hamiltonian formalism for mechanical systems using para/pseudo-Kahler manifolds, representing an interesting multidisciplinary field of research. Moreover, the geometrical, relativistical, mechanical and physical results related to para/pseudo-Kahler mechanical systems are given, too.